Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Asymptotic almost periodicity of solutions of a system of differential equations

Authors: W. R. Utz and Paul Waltman
Journal: Proc. Amer. Math. Soc. 18 (1967), 597-601
MSC: Primary 34.45
MathSciNet review: 0212285
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Garrett Birkhoff and G.-C. Rota, Ordinary differential equations, Ginn, Boston, Mass., 1962. MR 0138810 (25:2253)
  • [2] Ky Fan, Les fonctions asymptotiquement presque-périodiques d'une variable entière et leur application à l étude de l'itération des transformations continues, Math. Z. 48 (1943), 685-711. MR 0009089 (5:99d)
  • [3] L. Markus, Asymptotically autonomous differential systems. Contributions to the theory of nonlinear oscillations, Vol. III, Annals of Mathematics Studies, No. 36, Princeton Univ. Press, Princeton, N. J., 1956. MR 0081388 (18:394a)
  • [4] J. S. W. Wong and T. A. Burton, Some properties of solutions of $ u''(t) + a(t)f(u)g(u') = 0$. II, Monatsh. Math. 69 (1965), 368-374. MR 0186885 (32:4340)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34.45

Retrieve articles in all journals with MSC: 34.45

Additional Information

Article copyright: © Copyright 1967 American Mathematical Society

American Mathematical Society